RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 1995, Volume 1, Issue 1, Pages 81–107 (Mi fpm45)  

This article is cited in 2 scientific papers (total in 2 papers)

On high-level crossing for a class of discrete-time stochastic processes

E. V. Bulinskaya

M. V. Lomonosov Moscow State University

Abstract: The aim of this paper is to study the asymptotic behaviour of the first passage time for some discrete-time stochastic processes arising in applied probability. The paper is organized as follows. The systems' description is given in § 1 along with the main results. The integer-valued random walks with impenetrable (as well as reflecting) barrier at origin
$$ W_{k}=\max(0,W_{k-1}+X_{k}), k \geq 1, W_{0}=x $$
are treated in § 2. The main object of investigation is $N_{x,n}=\inf\{k\colon W_{k}=n\}$, the first overflow time in terms of inventory theory. The limit distribution of normalized random variable $\tau_{x,n}=N_{x,n}(\mathrm{E}N_{x,n})^{-1}$ is obtained for all the initial states $x$ and possible values of $\mathrm{E}X_{k}$ for the case of the three-valued i. i. d. random variables $X_{k}$ (demand and supply in batches of fixed volume). The domain of model's stability with respect to initial state and system's parameters is established as well. The influence of two-level control policy on system's behaviour is dealt with in § 3. It is proved, in particular, that $\tau_{x,n}$ is asymptotically exponential if $\mathrm{E}X_{k}<0$ in a sufficiently wide band in the neighbourhood of the absorbing boundary $n$. The directions of further investigations and various possibilities of application are given in § 4.

Full text: PDF file (1068 kB)
References: PDF file   HTML file

Bibliographic databases:
Received: 01.01.1995

Citation: E. V. Bulinskaya, “On high-level crossing for a class of discrete-time stochastic processes”, Fundam. Prikl. Mat., 1:1 (1995), 81–107

Citation in format AMSBIB
\Bibitem{Bul95}
\by E.~V.~Bulinskaya
\paper On high-level crossing for a class of discrete-time stochastic processes
\jour Fundam. Prikl. Mat.
\yr 1995
\vol 1
\issue 1
\pages 81--107
\mathnet{http://mi.mathnet.ru/fpm45}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1789353}
\zmath{https://zbmath.org/?q=an:0870.60068}


Linking options:
  • http://mi.mathnet.ru/eng/fpm45
  • http://mi.mathnet.ru/eng/fpm/v1/i1/p81

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Bulinskaya E., “Multi-level control and asymptotic behaviour of some inventory systems”, International Journal of Production Economics, 59:1–3 (1999), 289–295  crossref  isi
    2. Bulinskaya E., “Small random perturbations of just-in-time systems”, International Journal of Production Economics, 71:1–3 (2001), 287–294  crossref  isi
  • Фундаментальная и прикладная математика
    Number of views:
    This page:237
    Full text:92
    References:48
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020